# SDR ASOA201100543

- Difficulty date: March 21, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 21,829 hours, 19,275 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Arced
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O WINDSHEILD ARCHING IN FLIGHT COMPLIED WITH QRH PROCEDURES.  R & R F/O'S WINDSHEILD IAW AMM 56-11-01.  OPS TEST GOOD LEAK CHECK REQUIRED.  (CLOSED)
